# SDR AXSA202206170004

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N55RP
- Make and model: Beech C-99
- Aircraft serial: U198
- Aircraft time: 29,900 hours, 47,665 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: 6014300
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM MHT, THE PILOT ATTEMPTED ROUTINE RADIO COMMUNICATIONS. WHEN THE PUSH-TO-TALK SWITCH WAS RELEASED IT REMAINED STUCK IN THE DEPRESSED POSITION RESULTING IN AN OPEN MICROPHONE. THE PILOT SWITCHED TO AN UNUSED FREQUENCY TO UNBLOCK MHT COMMUNICATIONS AND ESTABLISHED CELL PHONE CONTACT WITH MHT. THE PILOT WAS CLEARED TO RETURN TO MHT AND LANDED. NO EMERGENCY WAS DECLARED. THE SWITCH WAS REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.
